# SDR CALA2024050701357

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3001
- Condition: Corroded
- Location: Bs 1197 S33r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0305.GENERATINE ITEM:63-5310-1- 2512.(B767-53-3-7154) CORROSION ON STR.33R AT STA.1197+55.#3376. REMOVED AND INSTALLED REPAIR PARTS FOR DAMAGED STRINGER 33B AT S TA 1197+55 PER AMES DOCUMENT 47609REA07.
